Compactness methods in the theory of homogenization-ii-equations in non-divergence form

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)139-172
JournalCommunications on Pure and Applied Mathematics
Volume42
Issue number2
StatePublished - Mar 1989

Cite this

@article{df434d47a8584b5f94fa357565ab6819,
title = "Compactness methods in the theory of homogenization-ii-equations in non-divergence form",
author = "M Avellaneda and Fang-Hua Lin",
year = "1989",
month = "3",
language = "English",
volume = "42",
pages = "139--172",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - Compactness methods in the theory of homogenization-ii-equations in non-divergence form

AU - Avellaneda, M

AU - Lin, Fang-Hua

PY - 1989/3

Y1 - 1989/3

M3 - Article

VL - 42

SP - 139

EP - 172

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 2

ER -